# SDR AALA20070947

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE ENTRY AISLE PATH EMERGENCY LIGHT AT SEAT ROW 16D MISSING.  REPLACED LIGHT ASSEMBLY FOR AISLE PATH EMERGENCY LIGHT AT SEAT ROW 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
